On Decompositions of a Complete Graph into 4 k -Gons

Alexander Rosa

Matematický časopis (1967)

  • Volume: 17, Issue: 3, page 242-246
  • ISSN: 0139-9918

How to cite


Rosa, Alexander. "К розложениям полного графа на $4k$-угольники." Matematický časopis 17.3 (1967): 242-246. <http://eudml.org/doc/30090>.

author = {Rosa, Alexander},
journal = {Matematický časopis},
keywords = {topology},
language = {rus},
number = {3},
pages = {242-246},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {К розложениям полного графа на $4k$-угольники},
url = {http://eudml.org/doc/30090},
volume = {17},
year = {1967},

AU - Rosa, Alexander
TI - К розложениям полного графа на $4k$-угольники
JO - Matematický časopis
PY - 1967
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 17
IS - 3
SP - 242
EP - 246
LA - rus
KW - topology
UR - http://eudml.org/doc/30090
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.